# SDR CA121017010

- Difficulty date: September 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW127G
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Seized
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TRAINING FLIGHT, THE PILOT HEARD LOUD BANG COMING FROM NR 1 ENGINE. THE PILOT IMMEDIATELY RETURNED TO DEPARTURE AND LANDED THE ACFT SAFELY.  INITIAL CHECK OF THE ENGINE INLET AND OUTLET REVEALED A SEIZE IN THE ROTATING PARTS AND SIGNS OF OVERHEAT ON THE FOURTH TURBINE STAGE ALONG WITH PARTICLES SCATTERED IN THE EXHAUST PIPE.  THE CUSTOMER REMOVED THE ENGINE AND READY TO BE SENT FOR FURTHER INVESTIGATION.
